# SDR IPXA2019041534995

- Difficulty date: March 2, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: F53572280212
- Part serial: NSN
- Condition: Damaged
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR REPAIR AT TAIL JACK PAD HAS SEVERAL DENTS AND GOUGES IN THE REPAIRREPAIRED IAW UPS EO #A300-5330-72174-A
